Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 135, NWS Norman, OK

April 28, 2021Hughes County, Pontotoc County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 28, 2021, 8:33 AM CDT for Hughes County, Pontotoc County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2021, 8:33 AM CDT (13:33 UTC)
Expired
Apr 28, 2021, 9:00 AM CDT
In force
27 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Hughes County, OK, Pontotoc County, OK

The radar

The Norman radar (KTLX), 96 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 3:01 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 1.6 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2021-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 678 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2021-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
678 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
394 m²/s²
Significant tornado parameter
1.7
Supercell composite
12.5

Open this sounding in Storm Lab

The text

As transmitted.

775 
WUUS54 KOUN 281333
SVROUN
OKC063-123-281400-
/O.NEW.KOUN.SV.W.0135.210428T1333Z-210428T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
833 AM CDT Wed Apr 28 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  East central Pontotoc County in east central Oklahoma...
  Southwestern Hughes County in southeastern Oklahoma...

* Until 900 AM CDT.

* At 832 AM CDT, a severe thunderstorm was located 4 miles southwest
  of Allen, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Allen, Gerty and Atwood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3476 9652 3481 9657 3502 9634 3494 9624
      3484 9618
TIME...MOT...LOC 1332Z 239DEG 21KT 3482 9647 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

MAD
1 follow-up statement
210 
WWUS54 KOUN 281354
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
854 AM CDT Wed Apr 28 2021

OKC063-123-281404-
/O.EXP.KOUN.SV.W.0135.000000T0000Z-210428T1400Z/
Pontotoc OK-Hughes OK-
854 AM CDT Wed Apr 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PONTOTOC AND
SOUTHWESTERN HUGHES COUNTIES WILL EXPIRE AT 900 AM CDT...
                 
The storm which prompted the warning has weakened below severe
limits, therefore the warning will be allowed to expire.  However
gusty winds are still possible with this thunderstorm.

LAT...LON 3476 9652 3481 9657 3502 9634 3494 9624
      3484 9618
TIME...MOT...LOC 1354Z 239DEG 21KT 3489 9633 

$$

MAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:33 AM CDT, 2 hours earlier.

Area forecast discussion, Apr 28, 6:33 AM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Norman OK
633 AM CDT Wed Apr 28 2021

...New AVIATION, UPPER AIR...

.SHORT TERM...
(Today and tonight)
Issued at 343 AM CDT Wed Apr 28 2021

The overall synoptic pattern has not changed from yesterday with
a broad, slow-moving upper-level low across the southwest U.S. and
attendant southwest flow downstream across the Southern Plains.
As one of round convection moves eastward, isentropic ascent
downstream from the aforementioned low has resulted in another
round of convection that has developed across northwest Texas into
southwest Oklahoma.

Transient, low-topped supercell structures have been occasionally
seen with the convection tonight (characteristic of a more
tropical air mass). With continued moderate low-level wind (0-1 km
shear of ~25 to 30 knots), low LCLs, and a rather moist
environment, occasional low-level circulations with an attendant
tornado threat remain possible this morning. In addition, flash
flooding will likely occur in some locations as convection trains
over areas that already received significant rainfall.

This area of convection is expected to gradually shift to the
northeast this morning as the low-level jet weakens and shifts
slightly to the east. Similar to yesterday, the amount of recovery
and attendant buoyancy will be critical on the magnitude of
afternoon/evening severe convection. Currently, it appears the
most likely area for recovery for severe thunderstorms will be
across western north Texas into southwest Oklahoma and perhaps
into central Oklahoma.

The synoptic front (which is expected to move into northwest
Oklahoma this morning) and any remnant boundaries from the earlier
convection should serve as a focus for redevelopment. Current
indications are the synoptic front should be in close proximity to
I-44 by late afternoon. Similar to yesterday, mesoscale trends
will have to be monitored carefully today (e.g., if the surface
front is farther southeast or northeast than forecast, that would
shift the greater risk of severe weather).

In addition to severe thunderstorms with all potential hazards,
heavy rainfall/flooding will continue to be a hazard. Opted to
remove Kay County from ongoing Flood Watch given the trends that
the more significant rainfall should stay the southeast. It would
not be surprising if additional counties in north central Oklahoma
could be canceled early later today.

Mahale

&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 343 AM CDT Wed Apr 28 2021

Rain should end on Thursday as the cold front accelerates
southeastward in response to trough digging across the Midwest.
The trend is for the upper-level low that affected us today to
cutoff across southwest Texas. The uncertainty is when will the
low finally move eastward and affect our weather. Currently, most
guidance would suggest the low will eventually eject to the
northeast into the Southern Plains on Sunday. This should temper
the warmup some (notably across the eastern half of the area) and
also result in a chance for showers--especially across southeast
Oklahoma.

The next chance of rain still looks to be around Tuesday of next
week as a trough and attendant cold front approaches the Plains.

Mahale

&&

.AVIATION...
(12Z TAFS)
Issued at 633 AM CDT Wed Apr 28 2021

An area of showers and thunderstorms will continue to move to the
northeast this morning. A break in convection is expected late
morning into the early afternoon before additional showers and
thunderstorms develop this afternoon/evening as a cold front
moves through the area. Convection is most likely to affect KSPS,
KLAW, and KOKC/KOUN.

MVFR to occasionally IFR ceilings/visibilities are expected with
any convection. Some thunderstorms may be strong to severe with
gusty, chaotic winds.

Winds will shift from the south/southeast to the north as the
cold front moves through.

Mahale

&&

.UPPER AIR...
Issued at 633 AM CDT Wed Apr 28 2021

No upper air flight will occur this morning due to ongoing
weather. An upper air flight may occur early this afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  76  58  70  51 /  90  60  30  10
Hobart OK         77  55  70  48 /  80  40  30  10
Wichita Falls TX  79  59  71  52 /  90  70  40  30
Gage OK           75  50  72  43 /  30  30  10  10
Ponca City OK     77  57  73  48 /  80  70  20  10
Durant OK         81  63  73  55 /  80 100  70  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ013-019-020-023>032-
     037>048-050>052.

TX...Flood Watch through Thursday morning for TXZ085-086-088>090.

&&

SHORT TERM...10
LONG TERM....10
AVIATION...10
Hazardous weather outlook, Apr 28, 4:06 AM CDT, 4 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
406 AM CDT Wed Apr 28 2021

OKZ004>048-050>052-TXZ083>090-290915-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
406 AM CDT Wed Apr 28 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Thunderstorms are expected this morning, primarily southeast of
I-44. The primary hazard from the most intense storms are gusty
winds and brief tornadoes.

Additional thunderstorms are expected to redevelop this afternoon
into the evening, especially along and southeast of I-44. Large
hail and gusty winds are possible. There is also a low tornado
risk.

.Heavy Rainfall and Flooding...
Heavy rainfall could result in flash flooding across portions of
central and southern Oklahoma and western north Texas through
tonight.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel should
prepare for severe weather operations through tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
Thunderstorms should exit the area Thursday morning. Additional
thunderstorms are possible late Monday into Tuesday of next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Special weather statement, Apr 28, 4:09 AM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
409 AM CDT Wed Apr 28 2021

OKZ039-040-046-280945-
Stephens OK-Carter OK-Garvin OK-
409 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Stephens...
northwestern Carter and western Garvin Counties Until 445 AM CDT...

AT 408 AM CDT, a strong thunderstorm was located 5 miles southwest of
Ratliff City, moving northeast at 50 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3430 9750 3435 9767 3485 9748 3474 9718
TIME...MOT...LOC 0908Z 203DEG 43KT 3439 9756

Zwink
Special weather statement, Apr 28, 4:27 AM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
427 AM CDT Wed Apr 28 2021

OKZ031-032-042-281000-
Pontotoc OK-Hughes OK-Seminole OK-
427 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR northern Pontotoc...southwestern
Hughes and southern Seminole Counties Until 500 AM CDT...

AT 425 AM CDT, a strong thunderstorm was located near Vanoss, moving
northeast at 55 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3466 9687 3473 9694 3478 9693 3490 9679
      3490 9678 3491 9678 3511 9654 3489 9631
TIME...MOT...LOC 0925Z 228DEG 49KT 3475 9682

Zwink
Special weather statement, Apr 28, 4:57 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
457 AM CDT Wed Apr 28 2021

TXZ086-089-090-281030-
Clay TX-Wichita TX-Archer TX-
457 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR western Clay...southeastern
Wichita and eastern Archer Counties Until 530 AM CDT...

AT 457 AM CDT, strong thunderstorms were along a line extending from
9 miles east of Holliday to 9 miles southwest of Windthorst, moving
northeast at 45 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Wichita Falls, Henrietta, Scotland, Dean, Windthorst, Jolly, Lake
Arrowhead, Sheppard AFB, Bluegrove, Lakeside City, Pleasant Valley,
Joy and Cashion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3392 9866 3412 9836 3361 9806 3346 9830
      3347 9842 3340 9842 3340 9857
TIME...MOT...LOC 0957Z 211DEG 37KT 3377 9854 3345 9851

11
Special weather statement, Apr 28, 5:05 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
505 AM CDT Wed Apr 28 2021

OKZ032-042-281030-
Pontotoc OK-Hughes OK-
505 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Pontotoc and Hughes
Counties Until 530 AM CDT...

AT 504 AM CDT, strong thunderstorms were along a line extending from
near Yeager to 3 miles northwest of Atwood to 6 miles southeast of
Francis, moving east at 30 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Holdenville, Wetumka, Allen, Dustin, Calvin, Stuart, Lamar, Gerty,
Horntown, Yeager, Atwood and Spaulding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3514 9601 3512 9601 3512 9603 3509 9606
      3506 9607 3505 9609 3481 9609 3477 9660
      3487 9652 3488 9651 3497 9645 3525 9635
      3529 9622 3529 9598 3515 9598
TIME...MOT...LOC 1004Z 249DEG 28KT 3516 9632 3499 9638 3482 9651

11
Special weather statement, Apr 28, 8:02 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
802 AM CDT Wed Apr 28 2021

OKZ040>042-281330-
Garvin OK-Pontotoc OK-Murray OK-
802 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Garvin...
southwestern Pontotoc and northern Murray Counties Until 830 AM
CDT...

AT 801 AM CDT, a strong thunderstorm was located near Davis, moving
northeast at 25 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

LAT...LON 3441 9717 3448 9725 3473 9701 3464 9689
      3455 9683
TIME...MOT...LOC 1301Z 230DEG 23KT 3449 9714

MAD
Special weather statement, Apr 28, 8:15 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
815 AM CDT Wed Apr 28 2021

OKZ031-032-042-043-281345-
Coal OK-Pontotoc OK-Hughes OK-Seminole OK-
815 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Coal...northeastern
Pontotoc...southwestern Hughes and southeastern Seminole Counties
Until 845 AM CDT...

AT 814 AM CDT, a strong thunderstorm was located 5 miles east of Ada,
moving northeast at 20 MPH. Weak rotation is also indicated with this
storm.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Heavy rain can lead to reduced visibility...

LAT...LON 3465 9659 3480 9670 3498 9645 3475 9629
TIME...MOT...LOC 1314Z 239DEG 17KT 3477 9657

SIX

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:15 PM CDTSevere Thunderstorm WarningOUNTillman45 min
Apr 27, 7:19 PM CDTTornado WarningOUNTillman41 min
Apr 27, 7:53 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman52 min
Apr 27, 8:10 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman50 min
Apr 27, 8:46 PM CDTSpecial Weather StatementOUNComanche29 min
Apr 27, 9:01 PM CDTSpecial Weather StatementOUNCotton29 min
Apr 27, 9:55 PM CDTSpecial Weather StatementOUNStephens50 min
Apr 27, 10:35 PM CDTSpecial Weather StatementOUNPottawatomie25 min
Apr 27, 10:43 PM CDTSpecial Weather StatementOUNTillman32 min
Apr 27, 10:46 PM CDTSpecial Weather StatementOUNMcClain44 min
Apr 27, 11:05 PM CDTSpecial Weather StatementOUNPottawatomie, Seminole25 min
Apr 27, 11:24 PM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain36 min
Apr 27, 11:41 PM CDTSpecial Weather StatementOUNSeminole34 min
Apr 27, 11:42 PM CDTSpecial Weather StatementOUNCotton33 min
Apr 27, 11:49 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Murray26 min
Apr 27, 11:58 PM CDTTornado WarningOUNGarvin, McClain17 min
Apr 28, 12:13 AM CDTTornado Warning Tornado observedOUNCleveland, Garvin, McClain, Pottawatomie32 min
Apr 28, 12:27 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, McClain, Murray, Stephens3 hr
Apr 28, 12:47 AM CDTFlash Flood WarningOUNGarvin8 hr
Apr 28, 12:59 AM CDTAreal Flood AdvisoryOUNCleveland, Pottawatomie, Seminole4 hr
Apr 28, 1:31 AM CDTSpecial Weather StatementOUNPottawatomie29 min
Apr 28, 1:40 AM CDTAreal Flood AdvisoryOUNPontotoc, Pottawatomie, Seminole3 hr
Apr 28, 1:43 AM CDTSpecial Weather StatementOUNSeminole32 min
Apr 28, 3:11 AM CDTFlash Flood WarningOUNCarter, Cotton, Jefferson, Murray, Stephens6 hr
Apr 28, 3:28 AM CDTSpecial Weather StatementOUNGarvin32 min
Apr 28, 3:56 AM CDTSpecial Weather StatementOUNMurray34 min
Apr 28, 4:09 AM CDTSpecial Weather StatementOUNGarvin36 min
Apr 28, 4:25 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, McClain, Stephens35 min
Apr 28, 4:27 AM CDTSpecial Weather StatementOUNPontotoc33 min
Apr 28, 5:05 AM CDTSpecial Weather StatementOUNHughes25 min
Apr 28, 5:09 AM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Pottawatomie, Seminole4 hr
Apr 28, 5:24 AM CDTRiver Flood WarningOUNPottawatomie, Seminole18 hr
Apr 28, 6:19 AM CDTRiver Flood AdvisoryOUNCarter, Garvin, Murray4 hr
Apr 28, 6:33 AM CDTFlash Flood WarningOUNGarvin, Hughes, McClain, Murray, Pontotoc, Pottawatomie and 1 more4 hr
Apr 28, 8:02 AM CDTSpecial Weather StatementOUNMurray28 min
Apr 28, 8:15 AM CDTSpecial Weather StatementOUNPontotoc30 min
Apr 28, 8:47 AM CDTSpecial Weather StatementOUNPontotoc28 min
Apr 28, 8:48 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Johnston, Pontotoc3 hr
Apr 28, 8:56 AM CDTSpecial Weather StatementOUNHughes34 min
Apr 28, 9:03 AM CDTFlash Flood WarningOUNCarter, Garvin, Jefferson, McClain, Murray, Stephens117 min
Apr 28, 9:14 AM CDTFlash Flood Warning Considerable damage threatOUNCoal, Hughes, Pontotoc, Seminole3 hr
Apr 28, 9:16 AM CDTFlash Flood Warning Considerable damage threatOUNCoal, Hughes, Pontotoc, Seminole3 hr
Apr 28, 9:53 AM CDTRiver Flood WarningOUNHughes, Seminole35 hr
Apr 28, 9:56 AM CDTRiver Flood WarningOUNCarter, Garvin, Murray13 hr
Apr 28, 9:59 AM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Johnston, Love, Marshall, Murray3 hr
Apr 28, 10:46 AM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall4 hr
Apr 28, 11:01 AM CDTAreal Flood WarningOUNCarter, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more3 hr
Apr 28, 11:39 AM CDTRiver Flood AdvisoryOUNHughes2 hr
Apr 28, 11:43 AM CDTSpecial Weather StatementOUNKay47 min
Apr 28, 11:59 AM CDTSpecial Weather StatementOUNGarfield, Kingfisher31 min
Apr 28, 12:16 PM CDTAreal Flood WarningOUNCoal, Hughes, Pontotoc, Seminole4 hr
Apr 28, 1:20 PM CDTAreal Flood AdvisoryOUNBryan, Marshall3 hr
Apr 28, 1:31 PM CDTAreal Flood AdvisoryOUNCleveland, Grady, McClain, Oklahoma4 hr
Apr 28, 1:31 PM CDTSpecial Weather StatementOUNGarfield29 min
Apr 28, 1:45 PM CDTSpecial Weather StatementOUNGarfield30 min
Apr 28, 2:07 PM CDTRiver Flood WarningOUNHughes9 hr
Apr 28, 2:22 PM CDTSpecial Weather StatementOUNLove23 min
Apr 28, 2:38 PM CDTSpecial Weather StatementOUNCanadian22 min
Apr 28, 2:46 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall3 hr
Apr 28, 3:17 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma3 hr
Apr 28, 3:22 PM CDTSpecial Weather StatementOUNLogan23 min
Apr 28, 3:52 PM CDTSpecial Weather StatementOUNCaddo23 min
Apr 28, 3:54 PM CDTRiver Flood WarningOUNCarter, Johnston, Murray31 hr
Apr 28, 3:56 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche3 hr
Apr 28, 4:19 PM CDTSpecial Weather StatementOUNLincoln26 min
Apr 28, 4:21 PM CDTSpecial Weather StatementOUNCaddo24 min
Apr 28, 4:23 PM CDTSpecial Weather StatementOUNLogan, Noble37 min
Apr 28, 4:48 PM CDTSpecial Weather StatementOUNGrady42 min
Apr 28, 4:56 PM CDTAreal Flood AdvisoryOUNNoble3 hr
Apr 28, 5:01 PM CDTSpecial Weather StatementOUNNoble44 min
Apr 28, 5:23 PM CDTSpecial Weather StatementOUNJohnston37 min
Apr 28, 5:36 PM CDTSevere Thunderstorm WarningOUNAtoka, Johnston24 min
Apr 28, 5:40 PM CDTSpecial Weather StatementOUNOklahoma35 min
Apr 28, 6:02 PM CDTSpecial Weather StatementOUNAtoka28 min
Apr 28, 6:26 PM CDTSpecial Weather StatementOUNWashita49 min
Apr 28, 6:59 PM CDTSpecial Weather StatementOUNCaddo46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.